Certain subclass of harmonic univalent functions defined by q-differential operator
Serdica Mathematical Journal, Tome 48 (2022) no. 1–2, pp. 121-128
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
In this paper, we define certain subclass of harmonic univalent function in the unit disc \(U = \left\{ {z \in C:\left| z \right| < 1} \right\}\) by using \(q\)-differential operator. Also we obtain coefficient inequalities, growth and distortion theorems for this subclass.
Keywords:
harmonic, univalent, Salagean q-differential operator, 30C45, 30C50
@article{SMJ2_2022_48_1_2_a3,
author = {Birajdar, Gajanan and Sangle, Naveneet},
title = {Certain subclass of harmonic univalent functions defined by q-differential operator},
journal = {Serdica Mathematical Journal},
pages = {121--128},
year = {2022},
volume = {48},
number = {1{\textendash}2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2022_48_1_2_a3/}
}
TY - JOUR AU - Birajdar, Gajanan AU - Sangle, Naveneet TI - Certain subclass of harmonic univalent functions defined by q-differential operator JO - Serdica Mathematical Journal PY - 2022 SP - 121 EP - 128 VL - 48 IS - 1–2 UR - http://geodesic.mathdoc.fr/item/SMJ2_2022_48_1_2_a3/ LA - en ID - SMJ2_2022_48_1_2_a3 ER -
Birajdar, Gajanan; Sangle, Naveneet. Certain subclass of harmonic univalent functions defined by q-differential operator. Serdica Mathematical Journal, Tome 48 (2022) no. 1–2, pp. 121-128. http://geodesic.mathdoc.fr/item/SMJ2_2022_48_1_2_a3/